# SDR SWAA001409

- Difficulty date: July 29, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 39,933 hours, 35,161 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 6549827
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, NR 1 ENG EGT INDICATOR FAILED.  SWAPPED EGT INDICATORS, OPS CHECK GOOD PER MM.
